my dermatolagist gave me azelic acid cream for my acne.
i belive this can lower dht levels.(is this true?)
applyed to my face would it pass in to my bloodstream and
lower my dht levels?
doing some reaserch i belive lowered dht would cause erectile dysfunction.
do.you think it is safe to use?
also is it ok to masturbate once a day or is this bad for the penis?
Mark, not being a dermatologist, I had to do some research on Azelic acid cream as it has no use in urology. There is a smattering of evidence in the literature that it may inhibit some of the conversion of testosterone to DHT. In fact, as male pattern baldness may be due to DHT, this medication has been tried for this condition with questionable success. However, Azelic acid cream is poorly absorbed into the blood stream and, therefore, systemic complications are quite unusual. This would include lowering of the DHT. I could find no scientific studies that demonstrate a significant lowering of the DHT . Since the medication is so poorly absorbed, I believe you can use it as recommended without concern about any significant decrease in your DHT level. Testosterone and DHT are one of many factors involved in a man's potency potential. Testosterone is actually converted to DHT by enzymes in the blood stream. . It is this enzyme that Azelic acid could potentially block if enough was absorbed. However, the testosterone level would no be affected by the Azelic acid. I believe the risk of any significant change in your erectile ability is quite unlikely with the use of Azelic acid. From my reading, if you ever noted a a change in your sexual ability, on discontinuing the medication I believe things would return to normal on their own.
Regular masturbation is not harmful to the penis as long as you do not apply excessive friction so as to abraid or bruise the penis. The use of a good lubricant will help prevent injury.